# SDR HNAA2024100100885

- Difficulty date: August 19, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E050563 LH SIDE FUSELAGE UPPER SKIN HAS POSSIBLE CRACK AROUND (2) FASTENERS AT FRAME 78.  REPAIRED IAW EO1-53-24-0570
